# SDR A6WA202406198767

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 43,101 hours, 41,918 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LOW PRESSURE AIR WAS DISCONNECTED, ONCE APU LCV AND L PACK WAS TURNED ON,   LIGHT HAZE SEEN AND SMELT IN COCKPIT. HAZE REPORTED FA IN CABIN AS WELL. INITIAL   THOUGHT SMELT ELECTRICAL.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED L AND R WATER SEPARATOR COALESCENT IAW AWAC SUPP 14-192A CYC PACKS, OPS CK AND RECHEDCK GOOD AT THIS TIME.
